# SDR YENA2024041600620

- Difficulty date: April 15, 2024
- Submitted: April 16, 2024
- Operation: Air carrier
- Aircraft: N329JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 433
- Aircraft time: 33,063 hours, 22,341 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: UNKNOWN
- Condition: Corroded
- Location: Frm 90 S23-29l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CORROSION IN FR90 BTW STRG 23L/29L AT INTERNAL STRUCTURE OF CF IIII; REF; TOMX W/O 2527 N/R 00140 REPLACED FR90 PER EMB190 51-41-01 AND 51-43-03.
